# SDR 99FDEA00078

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731414
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT, GEAR RETRACT BROUGHT GEAR HANDLE TO OFF AND RED DOOR LIGHT CAME ON.  RT GEAR DOOR ON 2ND OFF PANEL, CYCLED ONCE AND LIGHT REMAINED ON.  LEFT GEAR HANDLE UP AS PER RED TABS WITH HANDLE IN OFF POS.  ALSO, THERE WAS NOISE AND SLIGHT VIBRATION.  *S/D*  REMOVED AND REPLACED RMG WHEEL WEEL DOOR ACTUATOR PER MM 32-32-0814, OPER CK OK.
